# SDR DJFA2006231

- Difficulty date: April 13, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N786TA
- Make and model: Beech 400A
- Aircraft serial: RK248
- Aircraft time: 5,287 hours, 4,363 cycles
- Engine: Pwa JT15D5
- Engine time: 5,322 hours, 4,618 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 2250012511
- Part serial: 3461
- Condition: Broken
- Location: Rt Engine
- Part time: 5,287 hours, 4,363 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT RT THRUST REVERSER DID NOT RESEAT PROPERLY.  THERE WAS A .5 INCH OPENING ON THE LT BOTTOM AND A .75 INCH GAP ON THE BOTTOM RT.  ONE EXTERIOR OB STANG FLANGE WAS BENT AND THE BOTTOM LOWER OB STANG WAS GOUGED.  MEL 78-1 WAS ISSUED FOR THE THRUST REVERSER SYSTEM.  MAINTENANCE DISCOVERED THAT THE IB RT THRUST REVERSER ARM WAS BROKEN OFF AT IT'S ATTACH POINTS.  MAINTENANCE REPLACED THE RT THRUST REVERSER ASSEMBLY.  SATISFACTORY OPERATIONAL AND RIGGING TESTS WERE PERFORMED.
